On the construction of the extensional topological hull
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 2, pp. 165-174.
@article{CTGDC_1994__35_2_165_0,
     author = {Alderton, I. W. and Schwartz, F. and Weck-Schwarz, S.},
     title = {On the construction of the extensional topological hull},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {165--174},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {2},
     year = {1994},
     zbl = {0861.54008},
     mrnumber = {1280988},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_2_165_0/}
}
TY  - JOUR
AU  - Alderton, I. W.
AU  - Schwartz, F.
AU  - Weck-Schwarz, S.
TI  - On the construction of the extensional topological hull
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 165
EP  - 174
VL  - 35
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_2_165_0/
UR  - https://zbmath.org/?q=an%3A0861.54008
UR  - https://www.ams.org/mathscinet-getitem?mr=1280988
LA  - en
ID  - CTGDC_1994__35_2_165_0
ER  - 
%0 Journal Article
%A Alderton, I. W.
%A Schwartz, F.
%A Weck-Schwarz, S.
%T On the construction of the extensional topological hull
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1994
%P 165-174
%V 35
%N 2
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1994__35_2_165_0
Alderton, I. W.; Schwartz, F.; Weck-Schwarz, S. On the construction of the extensional topological hull. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 2, pp. 165-174. http://www.numdam.org/item/CTGDC_1994__35_2_165_0/

1 J. Adámek, Classification of concrete categories, Houston J. Math. 12 (1986), 305-326. | MR | Zbl

2 J. Adámek, On quasitopos hulls of topological categories, in: IV Convegno di Topologia (Proc. Sorrento 1988), Rendiconti del Circolo Matematico di Palermo, Ser. II, 24 (1990), 21-33. | MR | Zbl

3 J. Adámek, H. Herrlich, and G.E. Strecker, Abstract and Concrete Categories, Wiley, New York et al. 1990. | MR | Zbl

4 J. Adámek and J. Reiterman, The quasitopos hull of the category of uniform spaces, Topology Appl. 27 (1992), 97-104. | MR | Zbl

5 J. Adámek and J. Reiterman, The quasitopos hull of the category of uniform spaces-a correction, Topology Appl. 48 (1992), 179-184. | MR | Zbl

6 J. Adámek, J. Reiterman, and F. Schwarz, On universally topological hulls and quasitopos hulls, Houston J. Math. 17 (1991), 375-383. | MR | Zbl

7 J. Adámek, J. Reiterman, and G.E. Strecker, Realization of cartesian closed topological hulls, Manuscripta Math. 53 (1985), 1-33. | MR | Zbl

8 I.W. Alderton and F. Schwarz, The extensional topological hull of the category of Cauchy spaces, Q & A Gen. Topology 11 (1993), 193-198. | MR | Zbl

9 A. Behling, A semiuniform space which is not in the extensionable topological hull of the category of uniform spaces, Preprint 1991.

10 H. Herrlich, Cartesian closed topological categories, Math. Colloq. Univ. Cape Town 9 (1974), 1-16. | MR | Zbl

11 H. Herrlich, Topological improvements of categories of structured sets, Topology Appl. 27 (1987), 145-155. | MR | Zbl

12 H. Herrlich, Hereditary topological constructs, in: Z. Frolik (ed.), General Topology and its Relations to Modern Analysis and Algebra VI (Proc. Sixth Prague Topological Symposium 1986), Heldermann, Berlin 1988, 249-262. | MR | Zbl

13 M. Katĕtov, On continuity structures and spaces of mappings, Comment. Math. Univ. Carolinae 6 (1965), 257-278. | MR | Zbl

14 H.H. Keller, Die Limesuniformisierbarkeit der Limesräume, Math. Ann. 176 (1968), 334-341. | MR | Zbl

15 G Preuß, Theory of Topological Structures: An Approach to Categorical Topology, Reidel, Dordrecht 1988. | Zbl

16 G Preuß, Semiuniform limit spaces and semi-Cauchy spaces, in: W. Gähler, H. Herrlich, and G. PreuB (eds.), Recent Developments of General Topology and its Applications (Proc. Berlin 1992), Akademie, Berlin 1992, 268-278. | MR | Zbl

17 F. Schwarz, Hereditary topological categories and topological universes, Quaest. Math. 10 (1986), 197-216. | MR | Zbl

18 O. Wyler, Filter space monads, regularity, completions, in: A. Alò, R. W. Heath, and J. Nagata (eds.), TOPO 72-General Topology and its Applications (Proc. Pittsburgh 1972), Lecture Notes Math. 378, Springer, Berlin et al. 1974, 591-637. | MR | Zbl